Alert archive / Kentucky / Wind Advisories in 2023

Wind Advisory 2, NWS Louisville, KY

January 24, 20234 counties in Indiana; 48 counties in Kentucky

NWS Louisville, KY issued this wind advisory at Jan 24, 2023, 2:50 PM EST for 4 counties in Indiana; 48 counties in Kentucky. It took effect at Jan 25, 2023, 7:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2023, 2:50 PM EST (19:50 UTC)
In effect from
Jan 25, 2023, 7:00 AM EST
Expired
Jan 25, 2023, 6:42 PM EST
In force
12 hr
Issued by
NWS Louisville, KY
All 52 counties

Clark County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 57 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

363 
WWUS73 KLMK 241950
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
250 PM EST Tue Jan 24 2023

KYZ026>030-034>043-045>049-053>057-061>067-070>078-081-082-250900-
/O.NEW.KLMK.WI.Y.0002.230125T1200Z-230126T0000Z/
Ohio-Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-
Harrison-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Hartford, Leitchfield, Elizabethtown, 
Shepherdsville, Louisville, Shelbyville, Frankfort, Georgetown, 
Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, 
Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
250 PM EST Tue Jan 24 2023 /150 PM CST Tue Jan 24 2023/

...WIND ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ TO 7 PM EST
/6 PM CST/ WEDNESDAY...

* WHAT...South to southwest winds of 15 to 25 mph with gusts of 
  35 to 45 mph expected.

* WHERE...Portions of central Kentucky.

* WHEN...From 7 AM EST /6 AM CST/ to 7 PM EST /6 PM CST/ 
  Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

JML
3 follow-up statements
154 
WWUS73 KLMK 250833
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
333 AM EST Wed Jan 25 2023

INZ079-090>092-KYZ024-025-031>033-252100-
/O.EXA.KLMK.WI.Y.0002.230125T1200Z-230126T0000Z/
Jefferson-Harrison-Floyd-Clark-Breckinridge-Meade-Oldham-Trimble-
Henry-
Including the cities of Madison, Corydon, New Albany, 
Jeffersonville, Hardinsburg, Brandenburg, La Grange, Bedford, 
Milton, and New Castle
333 AM EST Wed Jan 25 2023 /233 AM CST Wed Jan 25 2023/

...WIND ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ THIS MORNING
TO 7 PM EST /6 PM CST/ THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...In Indiana, Jefferson, Harrison, Floyd and Clark 
  Counties. In Kentucky, Breckinridge, Meade, Oldham, Trimble 
  and Henry Counties.

* WHEN...From 7 AM EST /6 AM CST/ to 7 PM EST /6 PM CST/ 
  Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KYZ026>030-034>043-045>049-053>057-061>067-070>078-081-082-252100-
/O.CON.KLMK.WI.Y.0002.230125T1200Z-230126T0000Z/
Ohio-Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-
Harrison-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Hartford, Leitchfield, Elizabethtown, 
Shepherdsville, Louisville, Shelbyville, Frankfort, Georgetown, 
Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, 
Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
333 AM EST Wed Jan 25 2023 /233 AM CST Wed Jan 25 2023/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM EST /6 AM CST/ THIS
MORNING TO 7 PM EST /6 PM CST/ THIS EVENING...

* WHAT...South to southwest winds of 20 to 30 mph with gusts of 40
  to 50 mph expected.

* WHERE...Portions of central Kentucky.

* WHEN...From 7 AM EST /6 AM CST/ to 7 PM EST /6 PM CST/ 
  Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

BJS
009 
WWUS73 KLMK 251935
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
235 PM EST Wed Jan 25 2023

INZ079-090>092-KYZ024>028-053-061>063-070>075-252045-
/O.CAN.KLMK.WI.Y.0002.000000T0000Z-230126T0000Z/
Jefferson-Harrison-Floyd-Clark-Breckinridge-Meade-Ohio-Grayson-
Hardin-Larue-Butler-Edmonson-Hart-Logan-Warren-Simpson-Allen-
Barren-Monroe-
Including the cities of Madison, Corydon, New Albany, 
Jeffersonville, Hardinsburg, Brandenburg, Hartford, Leitchfield, 
Elizabethtown, Hodgenville, Morgantown, Brownsville, Horse Cave, 
Russellville, Bowling Green, Franklin, Providence, Scottsville, 
Glasgow, and Tompkinsville
235 PM EST Wed Jan 25 2023 /135 PM CST Wed Jan 25 2023/

...WIND ADVISORY IS CANCELLED...

Wind gusts have decreased below Advisory criteria, so the Wind
Advisory has been cancelled. Gusts of 20 to 30 mph will continue
to be possible.

$$

KYZ029>043-045>049-054>057-064>067-076>078-081-082-260000-
/O.CON.KLMK.WI.Y.0002.000000T0000Z-230126T0000Z/
Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott-
Harrison-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Washington-Mercer-Jessamine-Clark-Marion-Boyle-Garrard-
Madison-Green-Taylor-Casey-Lincoln-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Shepherdsville, Louisville, La Grange, 
Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, 
Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, 
Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Lebanon, Danville, Lancaster, 
Richmond, Greensburg, Campbellsville, Liberty, Stanford, 
Edmonton, Columbia, Jamestown, Burkesville, and Albany
235 PM EST Wed Jan 25 2023 /135 PM CST Wed Jan 25 2023/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts of 40 to 50 mph.

* WHERE...Portions of east central Kentucky.

* WHEN...Until 7 PM EST /6 PM CST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

JML
234 
WWUS73 KLMK 252342
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
642 PM EST Wed Jan 25 2023

KYZ029>043-045>049-054>057-064>067-076>078-081-082-260045-
/O.CAN.KLMK.WI.Y.0002.000000T0000Z-230126T0000Z/
Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott-
Harrison-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Washington-Mercer-Jessamine-Clark-Marion-Boyle-Garrard-
Madison-Green-Taylor-Casey-Lincoln-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Shepherdsville, Louisville, La Grange, 
Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, 
Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, 
Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Lebanon, Danville, Lancaster, 
Richmond, Greensburg, Campbellsville, Liberty, Stanford, 
Edmonton, Columbia, Jamestown, Burkesville, and Albany
642 PM EST Wed Jan 25 2023 /542 PM CST Wed Jan 25 2023/

...WIND ADVISORY IS CANCELLED...

Wind gusts have diminished and are now well below Advisory
criteria. Wind gusts of 20-30 mph are possible through the
remainder of the evening. 

$$

EBW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Jan 24, 12:12 PM EST, 2 hours 38 minutes earlier.

Area forecast discussion, Jan 24, 12:12 PM EST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1212 PM EST Tue Jan 24 2023

...Updated Aviation Discussion...

.Forecast Update...
Issued at 1115 AM EST Tue Jan 24 2023

Current satellite imagery shows mostly sunny skies across the area,
with temperatures beginning to warm into the mid to upper 30s after
a chilly start to the day. Will continue to enjoy a few more hours
of sunshine before high clouds begin to push in from the west this
afternoon ahead of the approaching system. The 24/12Z model guidance
is coming into better alignment regarding tonight's system, with
increasing confidence in best snow chances being generally along and
north of the Ohio River, while p-type remains as mostly rain across
central KY. Expect precip shield to move in from the west shortly
after 25/03Z and overspread the area, with periods of moderate to
heavy precip expected to continue through 25/09-12Z. The dry slot
will then cut into the area with precip rates tapering off Wednesday
morning. Have not made any major changes to the forecast at this
time, more in depth analysis will be available with the afternoon
forecast package.

&&

.Short Term (Now through Wednesday)...
Issued at 255 AM EST Tue Jan 24 2023

Key Messages/Impacts...

- Accumulating snow possible late tonight, mainly in southern
Indiana

- Small shifts in the low track and temperature profiles will have a
large impact on precip type and potential snow amounts

- Gusty winds in excess of 30 mph possible Wednesday, especially
east of Interstate 65

Confidence:  Medium-high on timing, low-medium on precip types and
snow amounts.

Discussion:

After a tranquil and somewhat mild day, precipitation will spread
into the Ohio Valley tonight as low pressure runs up the Lower
Mississippi Valley. Rain will change over to snow across southern
Indiana and parts of north-central Kentucky, with at least minor
accumulation possible after midnight tonight into Wednesday morning.
Snow chances will come to an end Wednesday morning, with gusty winds
likely through the remainder of Wednesday.

Closed upper low currently near El Paso is progged to eject ENE to
near DFW by this evening, by which time we'll see a sfc low
developing near the TX/LA border and isentropic lift extending into
far western Kentucky. Precip will spread eastward through the night
as a 60 kt low-level jet translates east, and temps will initially
be warm enough to start out as rain.  However, there should be just
enough of a T/Td spread to drop temps by a few degrees, at which
point southern Indiana and part of north-central Kentucky would
change over to accumulating snow.

By the time the sfc low reaches our longitude Wednesday morning, the
track should be just one side or the other of the Ohio River. The
window for snow accumulations will be mainly from 06-12Z on
Wednesday, before mid-level dry air aggressively wraps into the
system and we lose the ice aloft. Forecast temps remain just barely
above freezing, but with strong dynamics and QPF approaching a half
inch of liquid, rate-driven cooling is not out of the question and
could allow snow to pile up. The transition could be a sharp one
from all rain to several inches of snow, but the most likely
scenario across our southern Indiana counties is 1 to 2 inches, with
only about a 5 percent probability of hitting 4 inches from roughly
Jasper to Madison. Will go with a Winter Weather Advisory from
midnight tonight until noon Wednesday, covering all of our Indiana
counties and north of I-64 in Kentucky, which is admittedly generous
to allow for a farther south/east low track, and if the system were
to overachieve.

By midday Wednesday the low starts to become stacked over SE
Indiana/SW Ohio, setting up a deformation band over central Indiana
while a pronounced dry slot punches from SW to NE across central
Kentucky and southern Indiana. Light rain or drizzle will be the
predominant precip type as temps quickly recover into the 40s with a
few locations warming into the 50s. Greatest weather impact in
Kentucky will be strong S-SW winds with gusts easily hitting 30-40
mph east of I-65. After coordination with PAH and JKL, we'll hold
off issuing any Wind Advisory, but one may very well be needed.

.Long Term (Wednesday Night through Monday)...
Issued at 330 AM EST Tue Jan 24 2023

Synopsis...The medium range portion of the forecast begins with
broad cyclonic flow over most of the Conterminous US as negative
upper height anomalies predominate over the Central US. Eventually,
mid-level shortwave troughs will carry these anomalies to the
Northeast US and off to the North Atlantic, allowing the quasi-
stationary subtropical high to extend its ridge axis through the
Southeast US and Mid Atlantic. Meanwhile, the mean position of the
longwave trough axis will be draped along the West Coast. The
aforementioned scenario reinforces an active weather pattern/storm
track over the lower Ohio Valley.

Model Evaluation/Confidence...There is good model agreement on the
position and intensity of the large scale factors at play during the
first half of the period (Thu-Sat). Both high and low resolution
models support persistent snow showers on Thursday under the
influence of shortwave energy riding the cyclonic flow in place. The
second half, on the other hand, depicts high model variability
regarding upstream energy digging through the Pacific Northwest. In
this case, CMC and ECMWF exhibit a more amplified trough while the
GFS is much more subtle, probably due to a ridge over Baja
California.

Thursday...Cloudy and breezy conditions will continue during
Thursday as well as persistent cold air advection. In addition,
shortwave energy and sufficient low-level moisture will support low-
topped snow showers during the morning and afternoon hours. Forecast
soundings show a saturated layer just below the DGZ, but decent low-
level lapse rates. Therefore, a mix of snow/ice pellets is favored
under a mostly sub-freezing thermal profile. It is important to
mention that although 24-hr snowfall amounts stay below 1", there
will be isolated accumulations over half an inch in narrow streaks
oriented parallel to the low-level shear.

Friday - Saturday...Partly cloudy with slightly warmer temperatures
as the ridge starts to build in from the south. So far, dry weather
is indicated for the start of the weekend, but notice that there
could be some low PoPs reintroduced on Friday afternoon for southern
Indiana and the Bluegrass given some mid-level energy clipping
these areas provided there is enough moisture available.

Sunday - Tuesday...Another weather system slowly approaches the area
increasing PoPs. It seems that temperatures favor rain as the
dominant p-type, but a wintry mix is possible towards Monday and/or
Tuesday. Still, low confidence regarding temperature/moisture
distribution for next week.

&&

.Aviation...(18Z TAF Issuance)
Issued at 1210 PM EST Tue Jan 24 2023

Impacts/Confidence...

* High confidence on VFR conditions through this evening
* High confidence on MVFR to IFR conditions moving in from west to
  east overnight
* Low confidence on precip types at HNB and SDF

Discussion...

VFR conditions through this evening with mid and high clouds moving
in from the west this afternoon ahead of an approaching system.
Around 25/04Z, precip and low CIGs will begin moving in at HNB then
continuing to spread south and east through the overnight hours with
all sites reaching MVFR to IFR by 25/09Z. Low CIGs will continue
through the remainder of the period, with HNB the most likely site
to experience IFR ceilings. P-type will likely be rain at BWG and
LEX, but confidence in p-type is lower for HNB and SDF. Right now,
thinking is that HNB will start off as rain before transitioning to
mainly snow, with moderate to heavy precip rates resulting in
reduced VIS (more so than the other TAF sites). SDF may be very
close to the rain/snow line (which is currently progged to be along
the OH River), so have continued with the all rain forecast at SDF,
but there will be potential to see bursts of snow mixing in. Precip
will taper off around sunrise, with scattered rain showers possible
through the day. Winds will pick up up out of the east overnight
then gradually shifting to the SW by the end of the period. Gusts of
20-30+ kts will be possible starting late tonight and continuing
into Wednesday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Winter Weather Advisory from midnight tonight to noon EST
     Wednesday for KYZ030>037.

IN...Winter Weather Advisory from midnight EST /11 PM CST/ tonight to
     noon EST /11 AM CST/ Wednesday for INZ076>079-083-084-
     089>092.
&&

Update...JML
Short Term........RAS
Long Term.........ALL
Aviation...JML
Hazardous weather outlook, Jan 24, 5:52 AM EST, 8 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
552 AM EST Tue Jan 24 2023

KYZ023>029-038>043-045>049-053>057-061>067-070>078-081-082-251100-
Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Spencer-
Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer-
Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-
Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-
Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Lewisport, Hawesville, Hardinsburg,
Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
552 AM EST Tue Jan 24 2023 /452 AM CST Tue Jan 24 2023/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

A wintry mix is possible late tonight, but little or no accumulation
is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gusty winds of 30 to 40 mph will be possible during the day
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any accumulations and impacts from
wintry precipitation Wednesday morning.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ030>037-251100-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Oldham-Trimble-Henry-Shelby-Franklin-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, and Cynthiana
552 AM EST Tue Jan 24 2023 /452 AM CST Tue Jan 24 2023/

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST WEDNESDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Accumulating snow is possible late tonight, with 2 inches or more
possible over southern Indiana.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A wintry mix could continue into Wednesday morning.

Additionally, gusty winds of 30 to 40 mph will be possible during the
day Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any accumulations and impacts from
wintry precipitation Wednesday morning.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RAS/ALL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 3:37 AM ESTWinter Weather AdvisoryLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more31 hr

Nearby

Wind Advisories in Kentucky, 2023Wind Advisories in Indiana, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.